I get kidney stones too. I can find them with only dxm but they are way more expensive so I dont get them. The bf and I had a long talk today cuz we were on the verge of separating and I think, I hope, that today was the last day. I'm trying to find the strength, I dont want to live in this fog forever my kids deserve to have the whole me not just bits and pieces if that makes any sense at all lol good luck to you!
Just wondering how things are going for you, were you able to stop? I didn't last too long unfortunately:( its been a rough few days for me but I'm hoping to try again maybe after todays pills are gone...wish you the best of luck!!
oh ok so u were taking a lot then...how long did it take for u to feel yourself again? should it happen with me soon? I dont get how some people are sick for months or years on end from the withdrawal. makes no sense.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.